MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SUPER SECUR FIT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SUPER SECUR FIT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number J6051-0425
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cyst(s) (1800); Injury (2348)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Product not returned.
 
Event or Problem Description
The super secure fit ha stem, the adept metal on metal cup, and adept v40 modular head were implanted in the right hip.The adept v40 modular head was later removed, and the mdm liner and the v40 head were implanted because of a pseudotumor.

Brand Name
SUPER SECUR FIT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8142952
Report Number0002249697-2018-03944
Device Sequence Number10817244
Product Code LPH
UDI-Device Identifier04546540002877
UDI-Public04546540002877
Combination Product (Y/N)N
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Catalogue NumberJ6051-0425
Device Lot Number21432601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;